The representation of integers as sums of pyramidal numbers .
Mathematische Annalen, Tome 109 (1934), pp. 196-199
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1934__109_159674,
author = {R.D. James},
title = {The representation of integers as sums of pyramidal numbers .},
journal = {Mathematische Annalen},
pages = {196--199},
year = {1934},
volume = {109},
zbl = {0008.14704},
url = {http://geodesic.mathdoc.fr/item/MAN_1934__109_159674/}
}
R.D. James. The representation of integers as sums of pyramidal numbers .. Mathematische Annalen, Tome 109 (1934), pp. 196-199. http://geodesic.mathdoc.fr/item/MAN_1934__109_159674/